General Form of the Total One-Electron Hamiltonian in the Restricted Open Shell Hartree-Fock Method Научная публикация
Журнал |
Journal of Structural Chemistry
ISSN: 0022-4766 , E-ISSN: 1573-8779 |
||
---|---|---|---|
Вых. Данные | Год: 2014, Том: 55, Номер: 6, Страницы: 1001-1009 Страниц : 9 DOI: 10.1134/S0022476614060018 | ||
Ключевые слова | general expression for the Hartree-Fock Hamiltonian, Koopmans' and Brillouin's theorems, restricted open-shell Hartree-Fock method, variational principle | ||
Авторы |
|
||
Организации |
|
Информация о финансировании (2)
1 | Российский фонд фундаментальных исследований | 12-03-00018 |
2 | Президиум РАН | 2013/5.1.9 |
Реферат:
The structure of the effective one-electron Hamiltonian Rˆ in the Hartree–Fock equation Rˆ φi = εiφi is
discussed in many works. The most general definitions of ˆR, satisfying all necessary conditions imposed
by the variational principle for the energy in open shell systems are derived by Dyadyusha and Kuprievich
and by Hirao and Nakasutji. In this work it is shown that these definitions cannot be concordant with
additional variational conditions imposed by Koopmans' theorem. A more general form of Rˆ is proposed
which provides a combination of the variational conditions imposed on the Hartree–Fock orbitals by the
variational principle and Koopmans' theorem.
Библиографическая ссылка:
Plakhutin B.N.
General Form of the Total One-Electron Hamiltonian in the Restricted Open Shell Hartree-Fock Method
Journal of Structural Chemistry. 2014. V.55. N6. P.1001-1009. DOI: 10.1134/S0022476614060018 WOS Scopus РИНЦ CAPlus OpenAlex
General Form of the Total One-Electron Hamiltonian in the Restricted Open Shell Hartree-Fock Method
Journal of Structural Chemistry. 2014. V.55. N6. P.1001-1009. DOI: 10.1134/S0022476614060018 WOS Scopus РИНЦ CAPlus OpenAlex
Оригинальная:
Плахутин Б.Н.
Общая форма полного одноэлектронного гамильтониана в ограниченном методе Хартри-Фока для открытых оболочек
Журнал структурной химии. 2014. Т.55. №6. С.1055-1063. RSCIRSCI РИНЦ
Общая форма полного одноэлектронного гамильтониана в ограниченном методе Хартри-Фока для открытых оболочек
Журнал структурной химии. 2014. Т.55. №6. С.1055-1063. RSCIRSCI РИНЦ
Даты:
Поступила в редакцию: | 31 окт. 2013 г. |
Опубликована в печати: | 1 нояб. 2014 г. |
Опубликована online: | 24 янв. 2015 г. |
Идентификаторы БД:
Web of science: | WOS:000348401200001 |
Scopus: | 2-s2.0-84921755493 |
РИНЦ: | 24030476 |
Chemical Abstracts: | 2015:144884 |
OpenAlex: | W2040945406 |